Previous |  Up |  Next

Article

Title: On decompositions of groupoids  (English)
Author: Saade, Marshall
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 97
Issue: 1
Year: 1972
Pages: 50-54
.
Category: math
.
Summary:
MSC: 20N02
idZBL: Zbl 0235.20053
idMR: MR0306394
.
Date available: 2009-09-23T08:20:24Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117748
.
Reference: [1] T. Evans: Products of points-some simple algebras and their identities.Amer. Math. Monthly, 74 (1967), 362-372. Zbl 0207.32901, MR 0209382
Reference: [2] M. Saade: On decompositions of groupoids.preliminary report, Notices Amer. Math. Soc, 17 (1970), 91-92.
.

Files

Files Size Format View
CasPestMat_097-1972-1_4.pdf 426.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo